A matematikai statisztikáról

Arató, Mátyás: A matematikai statisztikáról. Acta Universitatis Szegediensis : acta juridica et politica, (49) 1-48. pp. 45-51. (1996)

[img] Cikk, tanulmány, mű
juridpol_049_045-051.pdf

Download (484kB)
Item Type: Article
Journal or Publication Title: Acta Universitatis Szegediensis : acta juridica et politica
Date: 1996
Volume: 49
Number: 1-48
Page Range: pp. 45-51
ISSN: 0324-6523
Language: magyar
Uncontrolled Keywords: Közgazdaságtudomány
Date Deposited: 2016. Oct. 15. 11:14
Last Modified: 2016. Oct. 15. 11:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/6864

Actions (login required)

View Item View Item